I'm 25 years old, I have thyroid imbalance since 5 years.. my tsh levels are always high..more 6.0 .. My doc told me to take 50 mg eltroxin daily. my tsh levels go up down.. and 2-3 times i faced menstrual problems.. pain in lower abdomen and heavy periods of the 1st 2 days.. then 3 days normal. 5 day regular.. this is going on for 5 years.. but in times i would suffer heavy or very light periods.. but the period date would be perfect as only 2 or 3 days late or early..
Before 3 months ago i got my periods very late of 15 days.. my doc told me to check for thyroid levels and gve me meds for my periods.. i got my periods after 7 days of taking meds...
again for 3 months my periods were coming normal, and my period date is 30th of every month. now on 30 i had unprtd sex with my guy, but then i took I-pill, within 72 hrs.. and was safe.. but now its 15 days and i havent got my periods.. Is it my thyroids or something else? Am I hyper or Hypo? I have gained 25 kilos since 3 yearrs... Help please!!!!!!!!!!!!!!!!!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.